American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Herbert Abels and Roger Alperin. Undistorted solvable linear groups. Trans. Amer. Math. Soc. 363 (2011) 3185-3210. MR 2775803.
Abstract, references, and article information
View Article: PDF

[2] Jeffrey D. Adler and Joshua M. Lansky. Depth-zero base change for ramified $U(2,1)$. Trans. Amer. Math. Soc. 362 (2010) 5569-5599. MR 2657691.
Abstract, references, and article information
View Article: PDF

[3] Avraham Aizenbud and Dmitry Gourevitch. Some regular symmetric pairs. Trans. Amer. Math. Soc. 362 (2010) 3757-3777. MR 2601608.
Abstract, references, and article information
View Article: PDF

[4] Daniel S. Sage. The geometry of fixed point varieties on affine flag manifolds. Trans. Amer. Math. Soc. 352 (2000) 2087-2119. MR 1491876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Anne-Marie Aubert. Dualit\'e dans le groupe de Grothendieck de la cat\'egorie des repr\'esentations lisses de longueur finie d'un groupe r\'eductif $p$-adique . Trans. Amer. Math. Soc. 347 (1995) 2179-2189. MR 1285969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. G. James. The structure of local integral orthogonal groups . Trans. Amer. Math. Soc. 228 (1977) 165-186. MR 0435244.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kwan-Yuk Claire Sit. On bounded elements of linear algebraic groups . Trans. Amer. Math. Soc. 209 (1975) 185-198. MR 0379750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Roger E. Howe. On the character of Weil's representation . Trans. Amer. Math. Soc. 177 (1973) 287-298. MR 0316633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1